MathSciNet Relay Station
MathSciNet bibliographic data
MR431286 58G10
Atiyah, M. F. The heat equation in Riemannian geometry (after Patodi, Gilkey, etc.). Séminaire Bourbaki, Vol. 1973/1974, 26ème année, Exp. No. 436, pp. 1–11. Lecture Notes in Math., Vol. 431, Springer, Berlin, 1975.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement